# SDR CALA9800983

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Mlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SUPPORT FITTING ON LT AFT END MLG DOOR CUTOUT.  THE CRACK WAS TRIMMED OUT IAW SRM 53-05, FIGURE 71.  A REPAIR WAS FABRICATED AND INSTALLED SRM 53-05, FIGURE 71 AND 51-10-3.
